# SDR RRXA9600001

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Pin
- Part number: 47713921
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KDAY - FLT 525 - UPLATCH CHECK FAILED ON GEAR RETRACTION OUT OF KPIA.  CYCLED GEAR NUMEROUS TIMES.  GEAR UNSAFE AND GEAR DOOR WARNING LIGHTS ILLUMINATED.  FERRIED A/C TO KMCN.  MX FOUND THE LEFT MLG RETRACT CYCLINDER PIN BROKEN.  MAINTENANCE INSPECTED THE BOSS AND PIN HOLE AND FOUND SERVICEABLE.  MAINTENANCE INSTALLED A NEW BOSS PIN IAW SB 32-102.  THE LEFT MLG OPERATED NORMALLY ON GEAR SWING IAW 32-10-1.  (M)
